- -

On cyclic relatively nonexpansive mappings in generalized semimetric spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On cyclic relatively nonexpansive mappings in generalized semimetric spaces

Show full item record

Gabeleh, M. (2015). On cyclic relatively nonexpansive mappings in generalized semimetric spaces. Applied General Topology. 16(2):99-108. doi:10.4995/agt.2015.2988.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/72427

Files in this item

Item Metadata

Title: On cyclic relatively nonexpansive mappings in generalized semimetric spaces
Author:
Issued date:
Abstract:
[EN] In this article, we prove a fixed point theorem for cyclic relatively nonexpansive mappings in the setting of generalized semimetric spaces by using a geometric notion of seminormal structure and then we conclude some ...[+]
Subjects: Cyclic relatively nonexpansive mapping , Seminormal structure , Generalized semimetric space
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2015.2988
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2015.2988
Thanks:
This research was in part supported by a grant from IPM (No. 93470047).
Type: Artículo

This item appears in the following Collection(s)

Show full item record